Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Hypothyroidism, taken allopathy and homoeopathy treatment, TSH done, constipation, laziness

Hello, I am an 25 years female, i am suffering from hypothyroidism since last 4 years, i am taking alopathy 100 mcg + homeopahty treatment, hence my last tsh was 72, & currunt tsh is .0093, what should i do in this situation doctor told me to reduce my medicine by 50 mcg, still am having problem of constipation & lazzyness, what should i do for getting cure from disease.
Asked On : Mon, 28 May 2012
Answers:  2 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, TSH levels alone in the absence of symptoms may be able to guide you about your hormone leves but when you are symptomatic and have low TSH it is advisable to repeat your serum freeT3and T4. If your hormones are low then decreasing the dose of thyroxin may not be the solution, rather you need to be further investivaged for Hashimoto's thyroiditis.Also it is not advisable to take homeopathy and alopathy medication at the same time as we do not know the effects of homeopathy medication and it crossreaction with the alopathy drugs. Approach the problem systematically instead of trying different therapy at the same time. Take care and take an informed decision.
Answered: Tue, 29 May 2012
I find this answer helpful
  Anonymous's Response
Hello u have to done ur TFT done every 3 monthly and by checking the value of TSH and T3, T4 ur medicine doses can be increased or reduced accordingly by consulting ur doctor. in this way ur TSH level can be maintained in normal range. Hypothyroidism cause weight gain so u have to take care of ur weight, maintain it by regular exercises and proper diet and life style changes. if ur able to maintain ur weight u can get rid from ur constipation and lazzyness.
Answered: Tue, 29 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor